Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 97, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 30, 2018, 4:34 PM MDT for Union County, New Mexico. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2018, 4:34 PM MDT (22:34 UTC)
- Expired
- May 30, 2018, 5:15 PM MDT
- In force
- 41 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Union County, NM
The radar
The Cannon AFB radar (KFDX), 167 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 5:09 PM MDT | HAIL 1 | 12 Wnw Sedan, NM | SPOTTER REPORTED 1 INCH HAIL FOUND ON ROAD AFTER APPROXIMATELY 15 MINUTES OF MELTING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 2:56 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.6 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -482 J/kg
- Mixed-layer LCL
- 1973 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
311
WUUS55 KABQ 302234
SVRABQ
NMC059-302315-
/O.NEW.KABQ.SV.W.0097.180530T2234Z-180530T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
434 PM MDT WED MAY 30 2018
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
East central Union County in northeastern New Mexico...
* Until 515 PM MDT.
* At 433 PM MDT, a severe thunderstorm was located 10 miles west of
Sedan, or 20 miles northwest of Amistad, moving east at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Sedan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3597 10304 3607 10336 3609 10337 3608 10342
3610 10347 3628 10345 3631 10304
TIME...MOT...LOC 2233Z 277DEG 34KT 3618 10331
HAIL...1.25IN
WIND...60MPH
$$
CA2 follow-up statements
803
WWUS55 KABQ 302251
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
451 PM MDT WED MAY 30 2018
NMC059-302315-
/O.CON.KABQ.SV.W.0097.000000T0000Z-180530T2315Z/
Union-
451 PM MDT WED MAY 30 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR EAST CENTRAL UNION COUNTY...
At 451 PM MDT, a severe thunderstorm was located 9 miles northwest of
Sedan, or 17 miles south of Clayton, moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sedan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3601 10304 3613 10340 3628 10340 3631 10304
TIME...MOT...LOC 2251Z 266DEG 21KT 3622 10327
HAIL...1.25IN
WIND...60MPH
$$
CA857
WWUS55 KABQ 302303
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
503 PM MDT WED MAY 30 2018
NMC059-302315-
/O.CON.KABQ.SV.W.0097.000000T0000Z-180530T2315Z/
Union-
503 PM MDT WED MAY 30 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR EAST CENTRAL UNION COUNTY...
At 503 PM MDT, a severe thunderstorm was located near Sedan, or 15
miles south of Clayton, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sedan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3605 10304 3616 10332 3628 10333 3631 10304
TIME...MOT...LOC 2303Z 266DEG 21KT 3622 10318
HAIL...1.00IN
WIND...60MPH
$$
CAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:21 PM MDT, 1 hour 13 minutes earlier.
Area forecast discussion, May 30, 3:21 PM MDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 321 PM MDT Wed May 30 2018 .SYNOPSIS... Hot, dry and breezy to windy conditions will be the story through the end of the work week with areas of smoke from wildfires across western New Mexico. A backdoor cold front will bring moisture to eastern New Mexico Saturday, then spread west to near the Continental Divide Saturday night. This added moisture will fuel showers and storms from late Saturday through Sunday night across much of central and eastern New Mexico, although focused over the mountains and adjacent highlands. The heat will turn back on from early to mid next week as high pressure strengthens over the region. && .DISCUSSION... A Baja low is opening up and progressing east across northern New Mexico currently, bringing added moisture and improved lapse rates for a round of convection. Much of the convection is dry, with little to no measurable rain and strong/erratic wind gusts. However, low level moisture behind a backdoor front is fueling deeper convection east of the Sangres to near the TX/OK borders where the latest LAPS analysis shows sbCAPE of 1500-2000 J/kg, LIs of -4 to -6C and 0-6km bulk shear of 45-55kts. The shear profile is certainly favorable for supercell thunderstorms and a severe thunderstorm watch was just issued for Harding and Union Counties. The severe threat will be limited to only a few hours, with storms expected to exit into OK/TX by 00Z. Very dry air will follow the shortwave trough tonight and overtake the area tomorrow with increasing southwesterlies and a deepening lee side trough as an upper level trough along the west coast makes eastward progress into the Great Basin. Critical fire weather conditions are forecast Thu/Fri across much of the region as the trough moves slowly east across the Intermountain West (see Fire Weather discussion below for details). Daytime temperatures will soar Thu/Fri, thanks in part to downslope winds. Highs across the eastern plains will be 12 to 17 degrees above normal by Friday, hitting up to between 100-105 at at locales such as Roswell, Fort Sumner, Clovis, Portales and Tucumcari. A backdoor front will slide down the eastern plains Saturday and bring sufficient moisture for showers and storms by late day. Moisture will continue to pool overnight as the backdoor front progresses west to near the Continental Divide, creating moderate east canyon/gap wind into the Rio Grande Valley. Sunday looks to be the "up" day in terms of convection, focusing over central New Mexico with some storms possibly becoming severe. The trend from early to mid next week will be a warming/drying one as an upper high strengthens and expands over northern Mexico, west Texas and southern New Mexico. 11 && .FIRE WEATHER... ...CRITICAL FIRE WEATHER CONDITIONS RETURN TO NORTHERN AND CENTRAL NEW MEXICO THURSDAY AND FRIDAY... A large upper level trough extending from the Pacific Northwest southward to central CA Thursday will continue very dry southwest flow across northern and central NM. Minimum relative humidity will fall into the single digits across the entire area Thursday afternoon, while Haines values will be near near 6. Critical fire weather conditions are expected across all of the region Thursday afternoon and early evening. The North Central Mountains and Northwest Plateau will be included, even though winds will be slightly below criteria due to extremely dry conditions and a very unstable air mass. The upper level trough will cross the Great Basin Thursday night and then weaken as it moves eastward across CO Friday. Winds aloft will increase over NM Friday, as the trough near the state. Southwest winds will range from 20 to 30 mph across all of the area, except the Northwest Plateau, where winds will stay below 20 mph. Minimum relative humidity Friday afternoon will be in the single digits to around 10 percent in far eastern NM. Haines values will be near 6 across most of the region with a few values around 5 in portions of western NM. Lighter afternoon winds in the Northwest Plateau Friday afternoon will keep the fire weather threat below critical levels, but the rest of the region will see critical conditions. A backdoor cold front will move across the eastern plains Saturday morning and progress westward Saturday afternoon into central NM. Minimum relative humidity Saturday will improve slightly behind the backdoor cold front, rising into the upper single digits to upper teens. Minimum relative humidity in western NM will remain in the single digits Saturday. As an upper low moves northward over western AZ Saturday night, low and mid level moisture will continue to move northward across NM. Showers and thunderstorms will develop Saturday evening across all of NM, except far western NM. Relative humidity recoveries will be very good in eastern and central NM and fair in western NM Saturday night. On Sunday, minimum relative will be 20 to 40 percent in central and eastern NM and still in the single digits in western NM. Scattered showers and thunderstorms will develop Sunday afternoon and evening across central and eastern NM. Lower daytime wind speeds Saturday and Sunday will reduce the fire weather threat. 28 && .AVIATION... 18Z TAF CYCLE A weak upper level disturbance will move from western AZ this morning to northern NM this afternoon and early evening. The Albuquerque upper air sounding showed moderate mid level moisture ahead of this disturbance. A few stronger cumulus buildups this afternoon in western and central NM have the potential to produce virga and gusty erratic winds this afternoon through early evening. In the deeper layer moisture across northeast NM, isolated severe thunderstorms will be possible late this afternoon and early evening. Winds today will be southwest and generally light at 8 to 12 knots with gusts from 20 to 25 knots in the afternoon. VFR conditions are expected to predominate through Thursday evening, though isolated MVFR conditions are possible in thunderstorms across northeast NM late this afternoon and early evening. 28 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 48 89 49 86 / 0 0 0 0 Dulce........................... 43 84 43 83 / 0 0 0 0 Cuba............................ 48 84 48 84 / 0 0 0 0 Gallup.......................... 43 86 38 85 / 0 0 0 0 El Morro........................ 42 84 39 82 / 0 0 0 0 Grants.......................... 43 87 41 86 / 0 0 0 0 Quemado......................... 48 84 44 85 / 0 0 0 0 Glenwood........................ 55 91 53 92 / 0 0 0 0 Chama........................... 36 79 36 78 / 5 0 0 0 Los Alamos...................... 58 83 58 83 / 0 0 0 0 Pecos........................... 55 83 56 83 / 0 0 0 0 Cerro/Questa.................... 45 82 45 80 / 5 0 0 0 Red River....................... 41 74 40 73 / 5 0 0 0 Angel Fire...................... 27 77 29 76 / 0 0 0 0 Taos............................ 41 85 41 84 / 0 0 0 0 Mora............................ 45 81 48 83 / 0 0 0 0 Espanola........................ 51 89 52 89 / 0 0 0 0 Santa Fe........................ 55 85 56 86 / 0 0 0 0 Santa Fe Airport................ 51 89 52 89 / 0 0 0 0 Albuquerque Foothills........... 59 90 58 92 / 0 0 0 0 Albuquerque Heights............. 60 92 60 93 / 0 0 0 0 Albuquerque Valley.............. 52 94 55 95 / 0 0 0 0 Albuquerque West Mesa........... 58 92 58 93 / 0 0 0 0 Los Lunas....................... 50 94 52 96 / 0 0 0 0 Rio Rancho...................... 57 91 58 92 / 0 0 0 0 Socorro......................... 60 96 60 98 / 0 0 0 0 Sandia Park/Cedar Crest......... 53 86 55 88 / 0 0 0 0 Tijeras......................... 52 87 54 89 / 0 0 0 0 Moriarty/Estancia............... 44 89 45 91 / 0 0 0 0 Clines Corners.................. 50 86 54 87 / 0 0 0 0 Gran Quivira.................... 55 88 58 89 / 0 0 0 0 Carrizozo....................... 60 91 62 92 / 0 0 0 0 Ruidoso......................... 62 83 58 87 / 0 0 0 0 Capulin......................... 52 87 52 89 / 10 0 0 5 Raton........................... 50 90 50 92 / 10 0 0 5 Springer........................ 50 91 49 93 / 5 0 0 0 Las Vegas....................... 49 85 52 88 / 0 0 0 0 Clayton......................... 57 93 58 97 / 20 5 0 5 Roy............................. 54 90 55 93 / 0 0 0 5 Conchas......................... 58 97 60 100 / 0 0 0 5 Santa Rosa...................... 57 96 60 99 / 0 0 0 5 Tucumcari....................... 60 100 63 104 / 0 5 0 5 Clovis.......................... 60 97 61 100 / 0 5 0 5 Portales........................ 59 98 62 101 / 0 5 0 10 Fort Sumner..................... 60 100 62 102 / 0 0 0 5 Roswell......................... 62 104 64 105 / 0 0 0 5 Picacho......................... 62 96 63 97 / 0 0 0 5 Elk............................. 58 92 59 94 / 0 0 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 1 PM to 8 PM MDT Thursday for the following zones... NMZ101>109. Fire Weather Watch from Friday morning through Friday evening for the following zones... NMZ102>109. && 11
Hazardous weather outlook, May 30, 3:32 AM MDT, 13 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 332 AM MDT Wed May 30 2018 NMZ501>540-311100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 332 AM MDT Wed May 30 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Strong to severe thunderstorms are possible this afternoon and early evening across far northeast New Mexico. Damaging winds and hail are the main threats, though a tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Critical fire weather conditions will return on Thursday across much of eastern New Mexico as well as portions of west central New Mexico due to strong winds, above normal temperatures, very low humidity values, and an unstable atmosphere. Critical fire weather conditions are also likely on Friday across portions of eastern New Mexico. Additionally, triple digit heat will continue for areas around Roswell for much of the week, but will expand to much of the east central and southeast plains Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 34
In the hours before
Special weather statement, May 30, 3:19 PM MDT, 1 hour 15 minutes before
Special Weather Statement National Weather Service Albuquerque NM 319 PM MDT WED MAY 30 2018 NMZ528-530-531-302145- Far Northeast Highlands-Union County-Harding County- 319 PM MDT WED MAY 30 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HARDING...WEST CENTRAL UNION AND SOUTHEASTERN COLFAX COUNTIES UNTIL 345 PM MDT... At 318 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles northeast of Chicosa Lake State Park, or 28 miles north of Mosquero, moving northeast at 35 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Gladstone and Yates. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && A severe thunderstorm watch remains in effect until 900 PM MDT for northeastern New Mexico. LAT...LON 3606 10422 3621 10424 3643 10378 3606 10371 TIME...MOT...LOC 2118Z 244DEG 32KT 3616 10411 CA
Special weather statement, May 30, 3:44 PM MDT, 50 minutes before
Special Weather Statement National Weather Service Albuquerque NM 344 PM MDT WED MAY 30 2018 NMZ527-530-302200- Union County-Raton Ridge/Johnson Mesa- 344 PM MDT WED MAY 30 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION COUNTY UNTIL 400 PM MDT... At 344 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles west of Grenville, or 12 miles southeast of Des Moines, moving east at 30 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain and frequent and dangerous cloud to ground lightning will also be possible with this storm. Locations impacted include... Grenville. && A severe thunderstorm watch remains in effect until 900 PM MDT for northeastern New Mexico. LAT...LON 3647 10389 3668 10392 3678 10357 3648 10350 TIME...MOT...LOC 2144Z 257DEG 28KT 3660 10374 Guyer
Special weather statement, May 30, 3:45 PM MDT, 49 minutes before
Special Weather Statement National Weather Service Albuquerque NM 345 PM MDT WED MAY 30 2018 NMZ528-530-531-302200- Far Northeast Highlands-Union County-Harding County- 345 PM MDT WED MAY 30 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HARDING...WEST CENTRAL UNION AND SOUTHEASTERN COLFAX COUNTIES UNTIL 400 PM MDT... At 345 PM MDT, Doppler radar was tracking a strong thunderstorm near Gladstone, or 31 miles north of Mosquero, moving east at 25 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain and frequent and dangerous cloud to ground lightning will also be possible with this storm. Locations impacted include... Gladstone and Yates. && A severe thunderstorm watch remains in effect until 900 PM MDT for northeastern New Mexico. LAT...LON 3610 10403 3628 10409 3640 10367 3610 10366 TIME...MOT...LOC 2145Z 259DEG 23KT 3623 10390 Guyer
Special weather statement, May 30, 4:05 PM MDT, 29 minutes before
Special Weather Statement National Weather Service Albuquerque NM 405 PM MDT WED MAY 30 2018 NMZ530-302230- Union County- 405 PM MDT WED MAY 30 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION COUNTY UNTIL 430 PM MDT... At 405 PM MDT, Doppler radar was tracking a strong thunderstorm near Grenville, or 19 miles southeast of Des Moines, moving east at 30 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Frequent and dangerous cloud to ground lightning will also be possible with this storm. Locations impacted include... Grenville, Clayton Lake State Park and Mount Dora. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && A severe thunderstorm watch remains in effect until 900 PM MDT for northeastern New Mexico. LAT...LON 3650 10369 3667 10371 3679 10325 3648 10322 TIME...MOT...LOC 2205Z 262DEG 28KT 3662 10353 CA
Special weather statement, May 30, 4:07 PM MDT, 27 minutes before
Special Weather Statement National Weather Service Albuquerque NM 407 PM MDT WED MAY 30 2018 NMZ530-302230- Union County- 407 PM MDT WED MAY 30 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY UNTIL 430 PM MDT... At 406 PM MDT, Doppler radar was tracking a strong thunderstorm 16 miles east of Gladstone, or 32 miles southwest of Clayton, moving east at 30 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Frequent and dangerous cloud to ground lightning will also be possible with this storm. This storm will remain over mainly rural areas of central Union County. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && A severe thunderstorm watch remains in effect until 900 PM MDT for northeastern New Mexico. LAT...LON 3616 10379 3631 10379 3641 10341 3610 10339 TIME...MOT...LOC 2206Z 262DEG 28KT 3623 10369 CA
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 4:42 AM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Sandoval and 5 more | 35 hr |
| May 30, 4:42 AM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 39 hr |
| May 30, 3:19 PM MDT | Special Weather Statement | ABQ | Harding | 26 min |
| May 30, 3:44 PM MDT | Special Weather Statement | ABQ | Union | 16 min |
| May 30, 3:45 PM MDT | Special Weather Statement | ABQ | Harding | 15 min |
| May 30, 4:05 PM MDT | Special Weather Statement | ABQ | Union | 25 min |
| May 30, 4:07 PM MDT | Special Weather Statement | ABQ | Union | 23 min |
| May 30, 4:26 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 17 min |
| May 30, 4:37 PM MDT | Special Weather Statement | ABQ | Union | 23 min |
| May 30, 4:49 PM MDT | Special Weather Statement | ABQ | Union | 26 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.